Alert archive / South Carolina / Wind Advisories in 2009

Wind Advisory 1, NWS Columbia, SC

January 7, 20095 counties in Georgia; 16 counties in South Carolina

NWS Columbia, SC issued this wind advisory at Jan 7, 2009, 4:11 AM EST for 5 counties in Georgia; 16 counties in South Carolina. It took effect at Jan 7, 2009, 7:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2009, 4:11 AM EST (09:11 UTC)
In effect from
Jan 7, 2009, 7:00 AM EST
Expired
Jan 7, 2009, 8:00 PM EST
In force
13 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 9.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2009-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2009-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCAE 070911
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
411 AM EST WED JAN 7 2009

...WIND ADVISORY IN EFFECT FOR THE MIDLANDS AND CENTRAL SAVANNAH
RIVER AREA TODAY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
071900-
/O.NEW.KCAE.WI.Y.0001.090107T1200Z-090108T0000Z/
/O.NEW.KCAE.LW.Y.0002.090108T0000Z-090108T2200Z/
/O.EXT.KCAE.LW.Y.0001.000000T0000Z-090107T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
411 AM EST WED JAN 7 2009

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING. A LAKE WIND ADVISORY IS IN EFFECT FROM 7 PM THIS
EVENING TO 5 PM EST THURSDAY.

A COLD FRONT WILL CROSS THE AREA THIS MORNING. A STRONG SOUTHWEST
WINDS WILL INCREASE TODAY. SOUTHWEST WINDS 15 TO 25 MPH THIS
MORNING WILL INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH
THIS AFTERNOON. WINDS WILL DIMINISH SOMEWHAT TONIGHT.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. BE ALERT FOR SUDDEN GUSTS OF WIND WHICH MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS72 KCAE 071236
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
736 AM EST WED JAN 7 2009


GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
072045-
/O.CON.KCAE.WI.Y.0001.000000T0000Z-090108T0000Z/
/O.CON.KCAE.LW.Y.0002.090108T0000Z-090108T2200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
736 AM EST WED JAN 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
5 PM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 
A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
5 PM EST THURSDAY.

A COLD FRONT WILL CROSS THE AREA THIS MORNING. A STRONG SOUTHWEST
WINDS WILL INCREASE TODAY. SOUTHWEST WINDS 15 TO 25 MPH THIS
MORNING WILL INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS
45 MPH THIS AFTERNOON. WINDS WILL DIMINISH SOMEWHAT TONIGHT.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. BE ALERT FOR SUDDEN GUSTS OF WIND WHICH MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. USE EXTRA CAUTION.

$$
000 
WWUS72 KCAE 072019
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
319 PM EST WED JAN 7 2009

...WIND ADVISORY UNTIL MIDNIGHT...

.LAKE WIND ADVISORY UNTIL 7 PM THURSDAY.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
080430-
/O.EXT.KCAE.WI.Y.0001.000000T0000Z-090108T0500Z/
/O.EXT.KCAE.LW.Y.0002.090108T0500Z-090109T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
319 PM EST WED JAN 7 2009

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...LAKE WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT TONIGHT. 
THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THURSDAY.

A COLD FRONT WILL PUSH OFFSHORE TONIGHT AND STRONG HIGH PRESSURE
WILL BEGIN BUILDING IN FROM THE WEST. STRONG WEST WINDS OF 20 TO
35 MPH WITH GUSTS AS HIGH AS 45 MPH WILL CONTINUE UNTIL MIDNIGHT.
THE WINDS WILL DIMINISH TO 15 TO 25 MPH WITH GUST TO 35 MPH AFTER
MIDNIGHT.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE ALERT FOR
SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. USE EXTRA CAUTION.

$$
000 
WWUS72 KCAE 080100
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
800 PM EST WED JAN 7 2009

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
081000-
/O.CAN.KCAE.WI.Y.0001.000000T0000Z-090108T0500Z/
/O.EXT.KCAE.LW.Y.0002.090108T0100Z-090109T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
800 PM EST WED JAN 7 2009

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE WIND
ADVISORY. THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
THURSDAY.

A COLD FRONT HAS CROSSED THE AREA AND MOVED OFFSHORE WITH HIGH
PRESSURE BEGINNING TO BUILD IN FROM THE WEST. THE RESULT WILL BE A
TIGHT PRESSURE GRADIENT OVER THE REGION THROUGH THE DAY THURSDAY.
WEST WINDS AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS ARE EXPECTED TO
PERSIST OVER LAKE WATERS THROUGH THURSDAY EVENING. 

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this wind advisory went out at Jan 7, 4:00 AM EST, 11 minutes earlier.

Area forecast discussion, Jan 7, 4:00 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
400 AM EST WED JAN 7 2009

.SYNOPSIS...
A COLD FRONT CROSS THE AREA THIS MORNING. COOL AND DRY HIGH
PRESSURE WILL BUILD INTO THE REGION FOR THE END OF THE WEEK.
ANOTHER COLD FRONT WILL CROSS THE AREA SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A STRONG COLD FRONT WAS CROSSING CENTRAL GA EARLY THIS MORNING.
SHOWERS AHEAD OF THE FRONT WILL MOVE INTO THE SAVANNAH RIVER AREA
AND WESTERN MIDLANDS BEFORE DAYBREAK AND SPREAD EASTWARD
THROUGHOUT THE MORNING. KEPT CATEGORICAL POPS FOR THIS MORNING.
TEMPERATURES ARE QUITE WARM ACROSS THE REGION...IN THE MID 60S TO
LOWER 70S. STRONG LOW LEVEL JET CROSSING THE REGION TODAY. WINDS
ALREADY SUSTAINED 15 TO 20 MPH WITH GUST AROUND 30 MPH. THE COLD
FRONT WILL BE EAST OF THE MIDLANDS BY NOON. STRONG CAA THIS
AFTERNOON COMBINED WITH 40-50 KT H850 JET SHOULD PRODUCE GOOD
MIXING. EXPECTING WINDS IN THE 20 TO 35 MPH WITH GUSTS 40 TO 45
MPH THIS AFTERNOON. THEREFORE, HAVE ISSUED A WIND ADVISORY.
WITH A LAKE WIND ADVISORY IN EFFECT EARLY THIS MORNING AND A LAKE
WIND ADVISORY IN EFFECT AGAIN TONIGHT INTO THURSDAY...JUST KEPT
WITH WORDING FOR THE WIND ADVISORY FOR ALL DAY TODAY. WOULD BE
CONFUSING TO HAVE A LAKE WIND ADVISORY IN EFFECT THIS MORNING THEN
WIND ADVISORY THIS AFTERNOON...THEN BACK TO A LAKE WIND ADVISORY.

LAPS AND ACARS SOUNDINGS SHOWING A STRONG MID LEVEL CAPPING
INVERSION IN PLACE OVER MUCH OF THE CWA. SHEAR IS STRONG, BUT
INSTABILITY IS WEAK. CANNOT RULE OUT AN ISOLATED
THUNDERSTORM...THAT COULD PRODUCE WIND DAMAGE...GIVEN STRONG
AMBIENT WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE COLD FRONT WILL BE OFF THE COAST TONIGHT. UPPER TROUGH WILL
SWING THROUGH TONIGHT INTO THURSDAY. WINDS WILL DECREASE SOMEWHAT
TONIGHT...BUT STILL REMAIN STRONG ESPECIALLY OVER THE OPEN WATERS
OF LAKES. KEPT THE LAKE WIND ADVISORY IN EFFECT TONIGHT THROUGH
THURSDAY.

WENT WITH CONSENSUS WITH LOWS IN THE MID-UPPER 30S TONIGHT AND IN
THE UPPER 20S TO LOWER 30S THURSDAY NIGHT. HIGHS THURSDAY WILL BE
NEAR NORMAL IN THE MID 50S NORTH TO LOWER 60S SOUTH. DRY FORECAST.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...

LITTLE CHANGE MADE IN THE EXTENDED FORECAST. NEXT FRONT MOVES
THROUGH SATURDAY FOLLOWED BY HIGH PRESSURE SUNDAY. MID/UPPER
FLOW WILL BECOME MORE ZONAL THROUGH SUNDAY. TEMPS SLIGHTLY ABOVE
NORMAL SATURDAY, THEN AT OR SLIGHTLY BELOW NORMAL EARLY NEXT WEEK.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT AND ASSOCIATED BAND OF SHOWERS AND A FEW THUNDERSTORMS
STILL OFF TO OUR NW...AND WILL MOVE THROUGH OUR FA LATER THIS
MORNING. SOME WEAKENING IN THE LINE OF CONVECTION HAS OCCURRED IN
RECENT HOURS. WARM FRONT/WEDGE TO OUR NE TO STAY IN PLACE OR MOVE
SLOWLY N/NE OVERNIGHT. STRONG S/SW LOW LEVEL WINDS EXPECTED
OVERNIGHT AND WEDNESDAY. WILL MENTION WS OVERNIGHT. SOME MVFR CIGS
DEVELOPING ACROSS THE REGION CURRENTLY...AND WILL EXPECT THAT TO
CONTINUE OVERNIGHT. AS COLD FRONT AND SHOWER ACTIVITY MOVE THROUGH
OUR REGION LATER THIS MORNING...THUNDER WILL BE A POSSIBILITY.
HOWEVER...INSTABILITY LOOKS WEAK...THOUGH LOW LEVEL WIND FIELDS AND
SHEAR WILL BE STRONG. SOME MID LEVEL CAPPING NOTED ON FORECAST
SOUNDINGS...AND MAIN UPPER TROUGH NOT TO COME THROUGH UNTIL LATE DAY
AFTER SURFACE FRONT HAS ALREADY PUSHED EAST OF OUR FA. SO...WILL
LEAVE OUT TS MENTION IN THE TAFS FOR NOW. HOWEVER...BRIEF PERIODS OF
HEAVY RAIN SHOWERS WILL BE POSSIBLE IN THE MORNING IN ADDITION TO
GUSTY WINDS.

EXTENDED OUTLOOK...NO SIGNIFICANT IMPACTS EXPECTED THU THRU SUN.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR SCZ015-016-
     018-020>022-025>031-035>038-041.
     LAKE WIND ADVISORY FROM 7 PM THIS EVENING TO 5 PM EST THURSDAY
     FOR SCZ015-016-018-020>022-025>031-035>038-041.
     WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING
     FOR SCZ015-016-018-020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR GAZ040-
     063>065-077.
     LAKE WIND ADVISORY FROM 7 PM THIS EVENING TO 5 PM EST THURSDAY
     FOR GAZ040-063>065-077.
     WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING
     FOR GAZ040-063>065-077.

&&

SYNOPSIS...10
NEAR TERM...10
SHORT TERM...10
LONG TERM...10
AVIATION...22
Hazardous weather outlook, Jan 6, 5:27 PM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
527 PM EST TUE JAN 6 2009

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-072230-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
527 PM EST TUE JAN 6 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY THROUGH THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 4:11 AM ESTLake Wind AdvisoryCAEBurke, Columbia, Lincoln, McDuffie, Richmond39 hr

Nearby

Wind Advisories in South Carolina, 2009Wind Advisories in Georgia, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.